Trekker Camp
- One day trek Doi Suthep & Hmong Hill tribe
- ONE DAY EXPERIENCE HILL TRIBE TREK CHIANG DAO
- 2 Days 1 Night Experience Trek Mae Taeng Area
- 3 Days 2 Nights Experience Trek Mae Taeng Area

One day trek Doi Suthep & Hmong Hill tribe
08h30 :
Leave from hotel to Huay Kaew Road the way to Doi Suthep about 20 Minute, then turn right to Monthatarn Waterfall.


09h00:
Trek about 40 Mints to "Sai-Yoy" water fall,
the clients can relax swim in the fresh.
Continue trek 2 hours through the jungle & touch
nature life toWhite Hmong Hilltribe Viliiage.
Walk Around the village to see their life.
13h00 :
Lunch box will be provide at the village.
14h00 :
Drive up to Doi Pui summit and pass Phuping
Palace to visit Wat Phrathat Doi Suthep, 3,500 ft.
above sea level and built in 1383.
See the marvelous golden pagoda which is contain the relics of the Lord Buddha. And enjoy the panoramic view of Chiang Mai city.
17h00 :
Transfer back to hotel.
Tour Prices 1,200 Bath/Pax ( Join Tour)

Tour included
1. Transportation : Local Truck
2. Admission fee as mentioned
3. Meal : 1 lunch
4. English speaking guide


ONE DAY EXPERIENCE HILL TRIBE TREK CHIANG DAO

     This trip in for the one who has short time in Chiang mai and would like to learn about several hill tribe village in the North of Thailand by one day jungle trail. And also the healthy person who want to get exercise.

08:00
Leave from hotel by local truck via Maeteang and visit Mae
Malai local market the colorful and exotic local market. This is where the local people and the various hilltribe meet and trade their goods, mostly fruits, vegetables and flower. Continue to Chiang Dao and Prow district.

10:00
Spend whole morning trekking for 1 hr. to visit Lahu hilltribe village
Baan Pathong and continue trek 2-3 hrs to Karen hill tribe village
Baan Phalai.
12:00
Relax and explore about their life. Lunch box will be provided at village.
13:30
Continue by foot for 20 minutes to Lisu hill tribe village and trek to
Ahka hill tribe village at Baan Pang Dang 15 mins and 1 hr to visit
Palong hilltribe village Pang Dang.
16:00
Get truck from here back to Chiang mai.
17:30
Arrive Chiang mai, Transfer to hotel.

*******************************************************
Tour Included

1. Transportation : Local truck
2. Meal : 01 Lunch box
3. English Speaking Gui
de.


2 Days 1 Night Experience Trek Mae Taeng Area

               
Day 1 CHIANGMAI - HOT SPRING - KAREN HILLTRIBE VILLAGE.








09h00
Depart from Chiangmai by the truck to the North of Chiangmai . Stop will be made at the Maemalai local market get in touch with local peoples see trades sale their goods, foods, vegetables, fruits and flowers.
10h00
Continue the trip to the Hot Spring for lunch (Picnic Lunch)
13h00
Trek for 1 ? hour to Karen hilltribe village at Bann Pong Noi and 2 ? hours to another Karen hilltirbe village at Bann Pangpaka or Bann Mae Manai.
17h00
Arrive Karen hillltribe village for relax.
Day 2 KAREN HILLTIRBE VILLAGE - ELEPHANT RIDE - LAHU HILLTRIBE VILLAGE - BAMBOO RAFT - SHAN VILLAGE- CHIANGMAI.
08h30
Breakfast at the village.
09h30
Trek for 1 hour to the elephant camp then take elephant ride for 1 ? hour to Lahu hilltribe village at Bann Pong Hgan.
12h00
Lunch at Lahu hilltirbe village.
13h00
Continue the smooth raft along Taeng river for 3 hours to Shan village Bann Sob Gai. One the way we will stop to visit hilltirbe village. Then going down the streams and rapids.
15h00
Arrive at Shan village. From here we will get the truck back to Chiangmai.
17h00
Arrive Chiangmai, transfer to hotel.
End of services.
TOUR INCLUDED.
Transportation : Local Truck.
                              : Elephant ride.
                              : Bamboo rafting.
Accommodation : 1 night in the Bamboo Cottage ( dormitory room ).
Admission fee for National Park.
Equipment : Backpack can be provided on request.
Accidental insurance.
Meals : 1 Breakfast, 2 Lunches and 1 Dinner.
English Speaking Guide.


3 Days 2 Nights Experience Trek Mae Taeng Area

            This is THE MAIN TREK that has been for Most people……. People who looking for a remembrance experience with this wonderful life. The HIGHLY RECOMMENDED reason is the excellent program which is suitable time to do either rafting, elephant riding or visiting the hill tribe villages by dense jungle area. See how interesting program as…………….
          One day before departure trek, at 18h00 meeting which will arrange at the office for presentation of guide about " What will you do ?", "What will your take with ?". Meet all members of the group to know and get the trekking equipment.
Day 1 CHIANGMAI - WATERFALL - KAREN HILLTRIBE VILLAGE.








09h00
Depart from hotel by truck, on the way stop at the Mae Malai local market. See, get in touch with local peoples see trades sale their goods, foods, vegetables, fruits and flowers.
12h00
Next stop at the waterfall where lunch will be provided after swim in the fresh water.
13h00
Drive along the winding road to Huay Nam Dung National Park.
14h00
Arrive Shan village, Begin the trek through the jungle for 1? -2 hours to Karen Hilltirbe village
18h00
Arrive the village. Explore the village and chitchat with the
people.
Dinner and overnight at Karen Hilltirbe village Baan Mae Jok.
ACTIVITIES ON THE FIRST DAY ;
** During jungle trail on small way up the mountain, tour guide will shows how to walk and learn about various kinds of trees.
Day 2 KAREN HILLTRIBE VILLAGE - ELEPHANT RIDE - KAREN HILLTIRBE VILLAGE.
08h00
First breakfast among the cloud around you.
09h00
Second day, trek for 3 hours to the elephant camp. It will be your first impressive to walk in the forest under the shade of the green three.
12h00
Arrive the elephant camp you will relax while the mahout going to get the elephant in the forest and preparing the comfortable chair for you. The guide will shows his experience cooked, then enjoy with good meals.
14h00
Enjoy riding on the elephant through the forest for 1-1 ? hours.
16h00
Arrive at Karen hilltribe village ( Bann Pa Khaolam )
Dinner and overnight the Karen hilltirbe village.
SIMPLE HIGHLIGHT ON THE SECOND DAY :
** Enjoy jumbo elephant ridding up and down on the high mountain.
** Enjoy with Jokes - Games - Funny stories.
Day 3 KAREN HILLTIRBE VILLAGE - BAMBOO RAFT - CHIANG MAI.
08h00
Take the marvelous breakfast in the forest.
09h00
Start a very smooth transport by rafting for 1? - 2 hours
to Lahu hilltiribe village and on the way stop to visit Karen
hilltribe village.
11h00
Exciting bamboo rafting passing many rapid to Shan village for 2 hours.
13h00
Lunch at Shan village.
14h30
Transfer back to Chiang Mai by local truck.
17h30
Arrive Chiang Mai and transfer to hotel on reservation.
End of services.
** Enjoy the marvelous bamboo rafting passing many rapids.

WHAT TO SEE ? WHAT TO GET ?
* Can learn the unique customers, language, life styles and dialects.
* Can see many kinds of trees, different customers and ornament of hilltribe people.

TOUR INCLUDED.
Transportation : Local Truck.
: Elephant Ride.
: Bamboo Raft.
Accommodation : 2 nights in the bamboo cottage. ( dormitory room )
Admission fee for National Park.
Equipment : Backpack can be provided on request.
Accidental Insurance.
Meals : 2 breakfasts, 3 lunches and 2 dinners.
English Speaking Guide.